# SDR HNAA2012091400953

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 60,198 hours, 66,700 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOURTH RED FLOOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED PLASTIC COVER, REMOVED BULB, INSTALLED NEW BULB.  REINSTALLED LIGHT LENS COVER.  OPS CHECKED GOOD.
